Translator Disclaimer
December 2020 Remarks on the Navier-Stokes equations and the elastic wave equations in homogeneous and isotropic spacetimes
Makoto Nakamura
Tsukuba J. Math. 44(2): 271-308 (December 2020). DOI: 10.21099/tkbjm/20204402271

Abstract

The Navier-Stokes equations and the elastic wave equations are considered in homogeneous and isotropic spacetimes. The energy estimates of the equations are constructed. The effects of the spatial expansion and contraction are characterized by the dissipative and anti-dissipative properties of the equations. The Cauchy problem for the Navier-Stokes equations is considered under the constant density.

Citation

Download Citation

Makoto Nakamura. "Remarks on the Navier-Stokes equations and the elastic wave equations in homogeneous and isotropic spacetimes." Tsukuba J. Math. 44 (2) 271 - 308, December 2020. https://doi.org/10.21099/tkbjm/20204402271

Information

Published: December 2020
First available in Project Euclid: 12 April 2021

Digital Object Identifier: 10.21099/tkbjm/20204402271

Subjects:
Primary: 35Q30
Secondary: 35Q75 , 74B05

Keywords: elastic wave equations , Navier-Stokes equations , nonrelativistic limit

Rights: Copyright © 2020 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • December 2020
Back to Top